# SDR SIMA20141011007

- Difficulty date: October 11, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 25,213 hours, 21,060 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BA50933901
- Part serial: C00652
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH EMER LIGHT SWITCH IN ARM POSITION EMER LIGHTS ON FROM ROW 12 TOWARDS BACK.  PREVIOUS WRITE UP PG 3688619.  R & R NR 4 BATTERY POWER SUPPLY & BATTERY PACK IAW AMM 33-50-04.  OPERATIONS CHECKED GOOD.  EMER LIGHTING BATTERY PN 2013-1A SN 66556.
